MAUDE Adverse Event Report: AESCULAP AG NEURO-PATCH 12X14CM; DURA REPLACEMENT

AESCULAP AG NEURO-PATCH 12X14CM; DURA REPLACEMENT
Model Number 1064002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fever (1858)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap ag that a neuro-patch 12x14cm (part # 1064002) was used during a procedure performed on an unknown date.According to the complainant, post surgery, seven (7) to eight (8) patients were noted to have fever.The complaint device was not returned to the manufacturer for evaluation.An additional medical intervention was necessary.Although requested, additional information has not been made available.The adverse event is filed under aag reference cc (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records (dhr) will be checked for the leading device(s) lot number(s) from the quality coordinator of the production plant.The results of the review will be documented in pc notification.If the review shows any conspicuities, the report will be updated and actions will be initiated.The review of risk assessment revealed that the overall risk level (severity 4(5) x probability of occurrence 1(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
NEURO-PATCH 12X14CM
Common Device Name
DURA REPLACEMENT
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13193972
Report Number9610612-2021-00796
Device Sequence Number6046119
Product Code GXQ
UDI-Device Identifier04038653700769
UDI-Public4038653700769
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K960470
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number1064002
Device Catalogue Number1064002
Device Lot Number220442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown